# SDR AWXA200300957

- Difficulty date: August 6, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: D54630462203
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A 1/4 INCH CRACK WAS FOUND ON RT PYLON PANEL ATTACH ANGLE AT RIB 08, OUTBOARD SIDE. MAINTENANCE CUTOUT DAMAGED AREA OF ATTACH ANGLE AT RIB 08; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW A319 SRM 51-42-11, PG. 6 & 7.
